MathSciNet Relay Station
MathSciNet bibliographic data
MR1857898 (2002h:60122) 60H10 (60H20 60H30 60H35)
León, Jorge A.; Solé, Josep L.; Vives, Josep A pathwise approach to backward and forward stochastic differential equations on the Poisson space. Stochastic Anal. Appl. 19 (2001), no. 5, 821–839.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement